On the limit distribution of the well-distribution measure of random binary sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)245-259
JournalJournal de théorie des nombres de Bordeaux
Volume25
Issue number2
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Cite this

On the limit distribution of the well-distribution measure of random binary sequences. / Aistleitner, Christoph.

In: Journal de théorie des nombres de Bordeaux, Vol. 25, No. 2, 2013, p. 245-259.

Research output: Contribution to journalArticleResearchpeer-review

@article{93b64e69b84541e0b182005dff6d4147,
title = "On the limit distribution of the well-distribution measure of random binary sequences",
author = "Christoph Aistleitner",
year = "2013",
language = "English",
volume = "25",
pages = "245--259",
journal = "Journal de th{\'e}orie des nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universit{\'e} Bordeaux 1",
number = "2",

}

TY - JOUR

T1 - On the limit distribution of the well-distribution measure of random binary sequences

AU - Aistleitner, Christoph

PY - 2013

Y1 - 2013

M3 - Article

VL - 25

SP - 245

EP - 259

JO - Journal de théorie des nombres de Bordeaux

JF - Journal de théorie des nombres de Bordeaux

SN - 1246-7405

IS - 2

ER -